Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Yellow eyes after 7 months of treatment
Feb 15, 2012

Hello Doc, I have a question about my treatment (Truvada,Reyataz and Norvir) My vl is undetectable and my cd4 759 3 months ago ,Lipid was 4.7, my doctor said that is high but not affecting my liver function , I have to go next week to get my next labs done and I am worry because my eyes are yellow and don`t go away after 7 months of treatment. Is this normal? some people said that water will make it better but that is not my case. What can I do?

Response from Dr. Henry

If your eyes are yellow most likely explanation (though there can be other causes) is the atazanavir (Reyataz). If that appears to be the case the bilirubin level can fluctuate up and down (partly helped by good hydration to go down) so a decision will need to be made regarding whether a switch to alternative medication should be considered (if bilirubin quite high and/or yellow color annoying for example). Switching the atazanavir to an alternative protease inhibitor or consider a NNRTI (such as efaviernz or rilprivirine), or an integrase inhibitor (such as raltegravir) are options to discuss depending on your individual clinical situation. KH



Previous
E-Pharmacy
Next
About L.S.D , H.I.V....and T.H.C

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement